# SDR DLL13970591

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1142
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHEN NR 3 PACK TURNED ON STRONG SULFUR SMELL IN AFT CABIN.  DEFERRED NR 3 PACK, AIR OUT A/C, CKED PACK COMPT AND PACK CONTRL VLV AND ALL CKED OK.
